# SDR ASOA2014020509873

- Difficulty date: January 7, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT SIDEWALL SEAT TRACK FROM BS 499 - 559+16 CORRODED.   FABRICATED SEAT TRACK IAW GREO 601R-53-00-485L.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
